MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 2477-0000
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 250ml baxter bag ndc 0338-0049-02, lot number v18g14a, exp jan20, 0.9% sodium chloride.The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
The customer reported that during a blood transfusion in the pediatric clinic, the set separated above the drip chamber which caused blood to spill.There's no report of patient harm.
 
Event or Problem Description
The customer reported that during a blood transfusion in the pediatric clinic, the set separated above the filtered drip chamber which caused blood to spill.There's no report of patient harm.The customer later reported this event "just happened last month.".
 
Additional Manufacturer Narrative
The customer¿s report that the set separated above the drip chamber which caused a leak was confirmed.Visual inspection observed a separation between the top of the blood filter drip chamber (p/n 600093) where one of the two tubing lines (p/n 660134) enter.Closer inspection identified insufficient solvent at the engagement between the tubing and the top drip chamber ports.Dimensional analysis was within specification.The root cause of the customer's report was not determined.
 
Additional Manufacturer Narrative
Correction: event.
 
Event or Problem Description
The customer later reported this event ".Just happened last month.".

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8143585
Report Number9616066-2018-02402
Device Sequence Number16208921
Product Code FPA
UDI-Device Identifier07613203011310
UDI-Public7613203011310
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K894842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2021
Device Model Number2477-0000
Device Catalogue Number2477-0000
Device Lot Number18085939
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/07/2018
Supplement Report FDA Received Date01/10/2019
02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1